# SDR UIEA2017092701891

- Difficulty date: September 17, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Anti Ice Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STATUS MESSAGE, ENG TAI VALVE DOES NOT SHOW DURING RUNUP WHEN ANTI-ICE SWITCH IN ON POSITION.  FOUND A WIRE DISCONNECTED W066-56W-24 OF PLUG D5406P.  THE WIRE WAS RECONNECTED IAW W/D 30-12-11.
